# SDR FDEA201101090093

- Difficulty date: January 9, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727223
- Aircraft serial: 20935
- Aircraft time: 59,759 hours, 37,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 4829
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT LIGHT INOP.  MEM R & R L-1 DOOR EMERGENCY EXIT LIGHT IAW MM 33-50-101-2-0 AND OPS CHECKED GOOD.
